Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 49 of 90 found articles
 
 
  Identities via Bell matrix and Fibonacci matrix
 
 
Title: Identities via Bell matrix and Fibonacci matrix
Author: Wang, Weiping
Wang, Tianming
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 14 pages 11 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 49 of 90 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands